# SDR DXTAT2PL6D005DU6D

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 13,912 hours, 8,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE FLAPS WOULD NOT RETRACT AND THE FLAPS FAIL EICAS MESSAGE ILLUMINATED.  FLAPS WOULD NOT RESET.   RAN FLAPS MULTIPLE TIMES PERFORMED A FLAP FAIL SYSTEM VERIFICATION CHECK.  NO FLAP FAIL OR DEFECTS FOUND.  OPS CHECKED IS GOOD IAW MM 27-50-00.
